# SDR VNAA0307007

- Difficulty date: July 22, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,678 hours, 17,551 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Rod
- Part number: 001A322A1500000
- Condition: Failed
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT FROM CHS TO PHL THE FLIGHT CREW EXPERIENCED AN AIR NOISE COMING FROM THE FRONT OF THE AIRCRAFT.  AFTER CONSULTING WITH MAINTENANCE CONTROL THE FLIGHT CREW DIVERTED TO PIT.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE RIGHT FORWARD NOSE LANDING GEAR DOOR CONTROL ROD HAD FAILED.  MAINTENANCE REPLACED THE CONTROL ROD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 52-80-00.  FUNCTIONAL CHECKS WERE COMPLETED AND THE AIRCRAFT RETURNED TO SERVICE.
